# SDR CALA2021112902179

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 99,334 hours, 23,665 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: AE66111
- Condition: Frozen
- Location: Aft Qadarant Rud
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RUDDER PEDALS BINDING DURING FLT CONTROL CHECK CABLES,QUADRANT,NO DISCREPENCY FOUND,REF TO AMM 27-21-11-735-169-001 ,NORMAL RUDDER PEDAL FORCES ARE SUPPOSED TO BE BETWEEN 14 TO 20 POUNDS.. CYCLED RUDDER PEDALS ON CAPTAIN AND FO SIDE ,THE FORCE TO PUSH DISCONNECTED PUSH POLE ROD, CAPTS TO NLG STEERING FOR TROUBLE RECONNECTED PUSH PULL ROD, CAPTS TO NLG STEERING. NO FIM 27-21 TREE 806, DISONNECTED RODS ENDS FROM AUTOPILOT SERVO LH VIEW FOUND ROLLER FROZEN FOR CAM FEEL CNTR TRIM MECHANISM. WHEN BEARING RPL PLEASE RECHECK BY TURN AFT QUADRANT MANUALLY IS HIGHER THAN NORMAL,ACCOMPLISHED SINGLE HYDRAULIC FLIGHT SHOOTING. ADJUSTEMENTS WERE MADE TO SYSTEM. (LP 7506808). MANUALLY TURNING AFT QUADRANT IS NOT SMOOTH WHEN PULLING DOWN LOWER SPRING ARM AFT QUADRANT MOVE SMOOTHLY. FULL MOTION. CONTROL SHUT OFF VALVES OPERATION,FORCES WHERE THE SAME FOR ALL MOTION. REF FIGURE 3. TURN-OVER GIVEN NEXT CREW. "HI-LIGHTED THREE SINGLE OPERATION..INSPECTED UNDER THE COCKPIT ,THE QUADRANT." REMOVED ROLLER BEARING FROM THE CAM ROLLER ARM ASSEMBLY IAW AMM REPLACED ROLLER BEARING FROM THE CAM ROLLER ARM ASSEMBLY IN VERIFIED INSTALLATION OF ROLLER BEARING PER ABOVE AMM REF. CARRIED OUT FEEL, CENTERING, AND TRIM MECHANISM - TEST IAW AMM OPS TEST RUDDER AND RUDDER TRIM CONTROL SYS REF AMM REF YAW DAMPER SYS TEST REF STEP H. (5) CONTINUE TESTS. PERFORMED YAW DAMPER SYS TEST REF AMM 22-21-00-735-145, YAW NLG STEER BYPASS PIN REMOVED, CONFIRMED RUDDER PETALS NLG CONFIRMED AFTER QUADRANT CAM ROLLER BEARING
